Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Does sporlac and biflac have the same effect as gutrite ?

Hi doc , Is gutrite the same as sporlac and bifilac?i was advised by my physician gutrite but it was not available in the pharmacy-so i was given sporlac and biflac,i hope both sporlac and bifilac will hv the same benefits as gutrite.since i suffer from ibs , hpylori i was asked to take 1 tab of pantocid daily for 3mths-i also hv osteopenia ,now what worries me is that i hope pantocid will not hv any adverse affects on my bones.kindly advise.
Asked On : Fri, 27 Apr 2012
Answers:  1 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Sporolac and bifilac contain dormant spores of the bacterial flora required for our gut.
Taking pantocid regularly for many years may cause some osteopenic changes but taking it for short term dos not produce any such side effects. Please do not worry.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Fri, 27 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor